Was doing so well on this new pod…minor gliches but no big deal. Now my BG is in the 300-400s and it doesn’t seem to want to go down. My pod site feels a little bitey. Is it bad, you think? I have so much insulin in there though-would be a waste to pull it out, right? What to do…??
I’m a podder and I’ve been where you are. You might try giving yourself an injection of insulin to see if your BG will come down that way. Once in a while, for no apparent reason, my BG goes high but an injection brings it back down and stays there.
How long were you wearing the pod before your BG went up? It’s possible that the pod is malfunctioning – silently. That’s happened to me several times. Insulet will replace the pod if you haven’t worn it for more than a day.
I hate wasting insulin, too, not to mention a pod!
Mark, unfortunately you only get one “shot” (pun intended) with a pod. If you shut it down, you have to remove it and use a new one. You bring up a good point, though. You can temporarily suspend insulin delivery, which would allow you to use injections without concern for what the pod is doing. I should have thought of that before.
Thats a good point for next time. I was almost on my last day anyway. I changed it out this morning. The site area looks puffy and red. Is that normal?? I was on the mini-med about 8 years ago and this was the problem I kept having. They insured me that wouldn’t be a problem any more.
Lydia, I occasionaly have it get red or puffy. I wouldn’t say it is normal, but it does happen. Could have been in a bad spot or you may have moved it or something when you were sleeping.